# SDR FDEA201312042912

- Difficulty date: December 4, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N103057
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE AFT CARGO COMPARTMENT, FUSELAGE FRAME AT STATION 1520, HAS GOUGES BETWEEN STRINGER 23 & STRINGER 24R.  BLENDED GOUGES IAW SRM 53-00-07, ORIG MAT .063, REMOVED .034, .029 REMAINING.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 2. R & R FRAME, BS 1520, STRINGER 15R - STRINGER 23R, IAW DRAWING 146N1030 & SRM 51-40-02. REMOVED & INSTALLED INBD CHORD AT BS 1410 - 1620, RT SIDE IAW SRM 51-40-02.
